Journal of Mathematics of Kyoto University

Automorphic forms and algebraic extensions of number fields, II

Hiroshi Saito

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 19, Number 1 (1979), 105-123.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250522471

Digital Object Identifier
doi:10.1215/kjm/1250522471

Mathematical Reviews number (MathSciNet)
MR527398

Zentralblatt MATH identifier
0405.10022

Citation

Saito, Hiroshi. Automorphic forms and algebraic extensions of number fields, II. J. Math. Kyoto Univ. 19 (1979), no. 1, 105--123. doi:10.1215/kjm/1250522471. https://projecteuclid.org/euclid.kjm/1250522471


Export citation